On Absolute Summability Factors

  • H. Bor

    Erciyes University, Kayseri, Turkey


By using for δ0\delta ≥ 0 so-called Nˉ,pn;δk|\bar{N}, p_n; \delta |_k-boundedness of series n=1an\sum^{\infty}_{n=1} a_n and sequences (λn)n=1(\lambda _n)^{\infty}_{n=1} we prove Nˉ,pn;δk| \bar{N}, p_n; \delta |_k-summability of the series n=1anλn\sum^{\infty}_{n=1} a_n \lambda _n. This result generalizes a known one related to Nˉ,pnk|\bar{N}, p_n |_k-summability of series.

Cite this article

H. Bor, On Absolute Summability Factors. Z. Anal. Anwend. 15 (1996), no. 2, pp. 545–549

DOI 10.4171/ZAA/714